toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Concha, P.; Merino, N.; Miskovic, O.; Rodriguez, E.; Salgado-Rebolledo, P.; Valdivia, O. doi  openurl
  Title Asymptotic symmetries of three-dimensional Chern-Simons gravity for the Maxwell algebra Type Journal Article
  Year 2018 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 10 Pages 22 pp  
  Keywords Conformal and W Symmetry; Space-Time Symmetries; Gauge-gravity correspondence; Classical Theories of Gravity  
  Abstract We study a three-dimensional Chern-Simons gravity theory based on the Maxwell algebra. We find that the boundary dynamics is described by an enlargement and deformation of the bms(3) algebra with three independent central charges. This symmetry arises from a gravity action invariant under the local Maxwell group and is characterized by presence of Abelian generators which modify the commutation relations of the super-translations in the standard bms(3) algebra. Our analysis is based on the charge algebra of the theory in the BMS gauge, which includes the known solutions of standard asymptotically flat case. The field content of the theory is different than the one of General Relativity, but it includes all its geometries as particular solutions. In this line, we also study the stationary solutions of the theory in ADM form and we show that the vacuum energy and the vacuum angular momentum of the stationary configuration are influenced by the presence of the gravitational Maxwell field.  
  Address [Valdivia, Omar] Univ Arturo Prat, Fac Ingn & Arquitectura, Iquique, Chile, Email: patrick.concha@pucv.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000448433900006 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 923  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: